# SDR COMA0560296

- Difficulty date: May 4, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 22,334 hours, 19,589 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5727 FLAPS FAIL CAUTION.  RESET FLAP SYSTEM, FOUND NO DEFECTS, DEFERRED MAINT PER AD 98-20-01.
